Open Access System for Information Sharing

Login Library

 

Article
Cited 19 time in webofscience Cited 0 time in scopus
Metadata Downloads

LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Title
LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE
Authors
Hyeon, DLee, Y
POSTECH Authors
Hyeon, D
Date Issued
Jul-2010
Publisher
"INT PRESS BOSTON, INC"
Keywords
PLANE-CURVES
URI
http://oasis.postech.ac.kr/handle/2014.oak/17461
ISSN
1073-2780
Article Type
Article
Citation
MATHEMATICAL RESEARCH LETTERS, vol. 17, no. 4, page. 625 - 636, 2010-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse